Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 3925964, 3 pages

Theoretical and Computational Advances in Nonlinear Dynamical Systems

1Department of Physics, Technion-Israel Institute of Technology, 320000 Haifa, Israel
2Department of Mathematics and Statistics, University of Massachusetts, Amherst, MA 01003, USA
3School of Aeronautic Science and Engineering, Beihang University, Beijing 100191, China
4School of Engineering, University of Aberdeen, Aberdeen AB24 3UE, UK

Correspondence should be addressed to Zhi-Yuan Sun; moc.nuyila@731nauyihznus

Received 4 May 2017; Accepted 4 May 2017; Published 4 June 2017

Copyright © 2017 Zhi-Yuan Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Yuan Sun, Panayotis G. Kevrekidis, Xin Yu, and K. Nakkeeran, “Theoretical and Computational Advances in Nonlinear Dynamical Systems,” Advances in Mathematical Physics, vol. 2017, Article ID 3925964, 3 pages, 2017.